# SDR ASAA2014101009560

- Difficulty date: October 10, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C335838
- Condition: Cracked
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WET AREA FLOOR WEB AT BS 986.5 AND RBL 29 IS CRACKED.  ACFT GROUNDED.  REMOVED AND INSTALLED THE WEB IAW SRM 51-40-02-0G-0.
